# SDR 9521153204

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 040
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING ENGINE START, RECEIVED 'SMOKE AFT CARGO SMOKE' WARNING.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES, DISCHARGED FIRE BOTTLE, RETURNED TO GATE AND DEPLANED PASSENGERS.  MAINTENANCE INSPECTION REVEALED NO EVIDENCE OF FIRE OR SMOKE.
